# SDR VJ9800668

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5295597812000
- Condition: Corroded
- Location: Bs 446-511
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, FORWARD CARGO LEFT HAND TRACK FS 446 TO 511 HAS SURFACE CORROSION THRU OUT.  REMOVED AND REPLACED WITH A NEW SECTION OF TRACK IAW DC9 SRM 51-10-4 AND 51-10-2.
